# SDR AALA201710029017

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,067 hours, 10,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ABS0638A20
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED OPS TEST. REPLACED THE WIRE HARNESS.
